MathSciNet Relay Station
MathSciNet bibliographic data
MR2172411 68Q05 (03D05 68Q15)
Deolalikar, Vinay; Hamkins, Joel David; Schindler, Ralf ${\rm P}\neq{\rm NP}\cap$ co-NP for infinite time Turing machines. J. Logic Comput. 15 (2005), no. 5, 577–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement